# SDR GLBA96108

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- Engine: Pwa PT6A65B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle O-Ring
- Part number: 1900008
- Condition: Pinched
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

DEC - CREW REPORTED LT ENGINE TORQUE DROPPED WITHOUT POWER LEVER INPUT FOLLOWING TAKEOFF.  ENGINE WAS SHUT DOWN AND CREW MADE AIR TURNBACK AND LANDED UNEVENTFULLY.  MAINTENANCE REPLACED A PINCHED O-RING ON FUEL NOZZLE.  ENGINE RUN AND POWER CHECKS WERE GOOD.  (X)
